Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with some allergic reactions. Can I have betnesol forte for red blisters?

Hi... I am recently diagnosed with some allergic reactions which are characterised by red blisters on my skin. my doctor advised me to take betnesol forte ,8 tablets together for two days continuously in a week. Is it ok to have them?? i m currently on Diane 35 for last two years as i was diagnosed with Pcos . Please help me . Thank you.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi allergic reaction causin g blisters can be pempigus vulgaris or insect bite reaction.if the blisters are associated with erythema it indicates diagnosis as insect bite reactions or irritant dermatitis but not pemphigus as it is presented as blisters on the normal skin not erythematous.the reaction can be used by atarax 25 mg at the night time.broad spectrum antibiotic and hlbetnesol forte but not betnesol forte alone
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor